# SDR DALA2022111107285

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 111,112 hours, 16,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 LIGHT HOUSING AT 33B IN POOR CONDITIONS. CORRECTIVE ACION: R&R BOTTOM LEG SHROUD OF SEAT 33B & REATTACHED LIGHT HOUSING. REF B767 AMM 25-25. CHECKS GOOD. (9476856)
